From implicit to recursive equations

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02350439
Contributor : Joris van der Hoeven <>
Submitted on : Wednesday, November 6, 2019 - 8:26:18 AM
Last modification on : Friday, November 8, 2019 - 1:21:42 AM

Links full text

Identifiers

Collections

Citation

Joris Van der Hoeven. From implicit to recursive equations. Applicable Algebra in Engineering, Communication and Computing, Springer Verlag, 2019, 30 (3), pp.243-262. ⟨10.1007/s00200-018-0370-2⟩. ⟨hal-02350439⟩

Share

Metrics

Record views

8